# SDR CA120213001

- Difficulty date: February 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,372 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire Harness
- Condition: Failed
- Location: Skew Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER FLAP RETRACTION, HAD A SLAT FAILURE.  RETURNED TO DEPARTURE AND DECLARED AN EMERGENCY.  R & R OTBD SKEW SENSOR HARNESS IAW AMM 27-83-07. OPS CHK OK.  ACFT SERVICEABLE.
